Advanced Search
Article Contents
Article Contents

Stability and dynamics for a nonlinear one-dimensional full compressible non-Newtonian fluids

Research partly supported by the Funds: the National Natural Science Foundation of China (No. 11801357 and No. 11671075), the National Science Foundation (of USA) (Award No. 1601127), Young Backbone Teacher in Henan Province (No. 2018GGJS039)
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we concern with the existence of global attractors for a one-dimensional full compressible non-Newtonian fluid model defined on bounded domain. Using some delicate regular estimates and energy functional to obtain the continuity of semigroup and dissipation respectively, the long time behavior of global solution has been investigated, which is a further of [31].

    Mathematics Subject Classification: 35Q30, 35B40, 35B41, 76D03, 76D05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. BelloutF. Bloom and J. Necas, Young measure-valued solutions for non-Newtonian incompressible fluids, Comm. Partial Differential Equations, 19 (1994), 1763-1083.  doi: 10.1080/03605309408821073.
    [2] H. BelloutF. Bloom and J. Necas, Existence, uniqueness and stability of solutions to the initial boundary value problem for bipolar viscous fluids, Differential Integral Equations, 8 (1995), 453-464. 
    [3] F. Bloom and W. Hao, Regularization of a non-newtonian system in an unbound channel: Existence of a maximal compact attractor, Nonlinear Anal., TMA, 43 (2001), 743-766.  doi: 10.1016/S0362-546X(99)00232-1.
    [4] I. Chueshov, Dynamics of Quasi-Stable Dissipative Systems, Springer, Cham, Heidelberg, New York, Dordrecht, London, 2015. doi: 10.1007/978-3-319-22903-4.
    [5] I. Chueshov and I. Lasiecka, Long-time behavior of second order evolution equations with nonlinear damping, Mem. Amer. Math. Soc., 195 (2008), viii+183 pp. doi: 10.1090/memo/0912.
    [6] I. Chueshov and I. Lasiecka, Von Karman Evolution Equations. Well-posedness and Long Time Dynamics, Springer Monographs in Mathematics, Springer, New York, 2010. doi: 10.1007/978-0-387-87712-9.
    [7] B. Dong and Y. Li, Large time behavior to the system of incompressible non-Newtonian fluids in $\mathbb{R}^2$, J. Math. Anal. Appl., 298 (2004), 667-676.  doi: 10.1016/j.jmaa.2004.05.032.
    [8] E. FeireislDynamics of Viscous Compressible Fluids, Oxford University Press, Oxford, 2004. 
    [9] E. Feireisl and A. Novotný, Singular Limits in Thermodynamics of Viscous Fluids, Birkhäuser, Basel-Boston-Berlin, 2009. doi: 10.1007/978-3-7643-8843-0.
    [10] J. M. Ghidaglia, Finite dimensional behavior for weakly damped driven Schrödinger equations, Ann. Inst. Henri. Poincaré, 5 (1988), 365-405.  doi: 10.1016/S0294-1449(16)30343-2.
    [11] B. Guo and P. Zhu, Partial regularity of suitable weak solutions to the system of the incompressible non-Newtonian fluids, J. Differential Equations, 178 (2002), 281-297.  doi: 10.1006/jdeq.2000.3958.
    [12] L. Huang, X. Yang, Y. Lu and T. Wang, Global attractors for a nonlinear one-dimensional compressible viscous micropolar fluid model, Z. Angew. Math. Phys., 70 (2019), Paper No. 40, 20 pp. doi: 10.1007/s00033-019-1083-5.
    [13] S. Jiang, On initial boundary value problems for a viscous heat-conductiong one-dimensional real gas, J. Differential Equations, 110 (1994), 157-181.  doi: 10.1006/jdeq.1994.1064.
    [14] S. Jiang, Large time behavior of solutions to the equations of a viscous polytropic ideal gas, Ann. Mat. Pura Appl., 175 (1998), 253-275.  doi: 10.1007/BF01783686.
    [15] S. Kawashima and T. Nishida, Global solutions to the initial value problem for the equations of one-dimensional motion of viscous polytropic gases, J. Math. Kyoto Univ., 21 (1981), 825-837.  doi: 10.1215/kjm/1250521915.
    [16] B. Kawohl, Global existence of large solutions to initial boundary value problems for the equations of one-dimensional motion of viscous polytropic gases, J. Differential Equations, 58 (1985), 76-103.  doi: 10.1016/0022-0396(85)90023-3.
    [17] O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Gordon and Breach, New York, 1969.
    [18] O. A. Ladyzhenskaya, New Equations for the Description of Viscous Incompressible Fluids and Solvability in the Large of the Boundary Value Problems for Them, Boundary Value Problems of Mathematical Physics, Vol. V, American Mathematical Society, Providence, 1973,407 pp.
    [19] P. L. LionsMathematical Topics in Fluid Mechanics, The Clarendon Press, Oxford University Press, New York, 1998. 
    [20] X. Liu and Y. Qin, On the cauchy problem for a one-dimensional full compressible non-Newtonian fluids, Math. Meth. Appl. Sci., 39 (2016), 2310-2324.  doi: 10.1002/mma.3641.
    [21] A. E. Mamontov, Global regularity estimates for multidimensional equations of compressible non-Newtonian fluids. Navier-Stokes equations and related nonlinear problems, Ann. Univ. Ferrara Sez., 46 (2000), 139-160. 
    [22] J. Malek, J. Necas, M. Rokyta and M. Ruzicka, Weak and Measure-Valued Solution to Evolutionary PDEs, Chapman and Hall, London, 1996.
    [23] T. Nagasawa, On the one-dimensional motion of the polytropic ideal gas non-fixed on the boundary, J. Differential Equations, 65 (1986), 49-67.  doi: 10.1016/0022-0396(86)90041-0.
    [24] $\breve{S}.$ Ne$\breve{c}$asová and P. Penel, $L^2$ decay for weak solution to equations of non-Newtonian incompressible fluids in the whole space, Nonlinear Anal., TMA, 47 (2001), 4181-4192.  doi: 10.1016/S0362-546X(01)00535-1.
    [25] A. Novotný and I. Stra$\breve{s}$kraba, Introduction to the Mathematical Theory of Compressible Flow, Oxford University Press Inc., New York, 2004.
    [26] R. Paulo, Dimensionless non-Newtonian fluid mechanics, J. Non-Newtonian Fluid Mech., 147 (2007), 109-116. 
    [27] Y. Qin, Global existence and asymptotic behavior for a viscous, heat-conductive, one-dimensional real gas with fixed and thermally insulated endpoints, Nonlinear Anal., TMA, 44 (2001), 413-441.  doi: 10.1016/S0362-546X(99)00140-6.
    [28] Y. Qin, Exponetial stability for a nonlinear one-dimensional heat-conductive viscous real gas, J. Math. Anal. Appl., 272 (2002), 507-535.  doi: 10.1016/S0022-247X(02)00171-3.
    [29] Y. Qin, Universal attractor in $H^4$ for the nonlinear one-dimensional compressible Navier-Stocks equations, J. Differential Equations, 207 (2004), 21-72.  doi: 10.1016/j.jde.2004.08.022.
    [30] Y. Qin, Nonlinear Parabolic-Hyperbolic Coupled Systems and Their Attractors, Operator Theory, Advances in PDEs, Birkhäuser, Basel-Boston-Berlin, 2008.
    [31] Y. QinX. Liu and X. Yang, Global existence and exponential stability of solutions to the one dimensional full non-Newtonian fluids, Nonlinear Anal. RWA, 13 (2012), 607-633.  doi: 10.1016/j.nonrwa.2011.07.053.
    [32] Y. Qin, X. Liu and T. Wang, Global Existence and Uniqueness of Nonlinear Evolutionary Fluid Equations, Frontiers in Mathematics, Birkhäuser, Besel, 2015. doi: 10.1007/978-3-0348-0594-0.
    [33] O. Rozanova, Nonexistence results for a compressible non-Newtonian fluid with magnetic effects in the whole space, J. Math. Anal. Appl., 371 (2010), 190-194.  doi: 10.1016/j.jmaa.2010.05.013.
    [34] W. Shen and S. Zheng, On the coupled cahn-hilliard equations, Comm. Partial Differential Equations, 18 (1993), 701-727.  doi: 10.1080/03605309308820946.
    [35] Y. D. Shi, Some results of boundary problem of non-Newtonian fluids, Sys. Sci. Math. Sci., 9 (1996), 107-119. 
    [36] R. Teman, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematics Science, Springer, New York, 1988. doi: 10.1007/978-1-4684-0313-8.
    [37] C. Wang and H. Yuan, Global strong solutions for a class of heat-conducting non-Newtonian fluids with vacuum, Nonlinear Anal., RWA, 11 (2010), 3680-3703.  doi: 10.1016/j.nonrwa.2010.01.014.
    [38] L. YinY. Yu and H. Yuan, Global existence and uniqueness of solution of the initial boundary value problem for a class of non-Newtonian fluids with vacuum, Z. angew. Math. Phys., 59 (2008), 457-474.  doi: 10.1007/s00033-006-5078-7.
    [39] H. Yuan and C. Wang, Unique solvability for a class of full non-Newtonian fluids of one dimension with vacuum, Z. angew. Math. Phys., 60 (2009), 868-898.  doi: 10.1007/s00033-008-7124-0.
    [40] V. V. Zhikov and S. E. Pastukhova, On the solvability of the Navier-Stokes system for a compressible non-Newtonian fluid, (Russian) Dokl. Akad. Nauk., 427 (2009), 303–307; translation in Dokl. Math., 80 (2009), 511–515. doi: 10.1134/S1064562409040164.
  • 加载中

Article Metrics

HTML views(748) PDF downloads(310) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint